# SDR IPXA2021040167635

- Difficulty date: March 5, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: VTSAA7002287553
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1RH GUIDE PIN DEEP WEAR MARKS ON FWD FRAMEREMOVED DAMAGE AND REPAIRED IAW MD11 SRM 53-80-07 REPAIR1
